# SDR DALA2021111807125

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 61,240 hours, 8,027 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 AFTER ENG SHUTDOWN AT GATE ARRIVAL RECIVED MASTER WARNING, TRIPLE CHIME AND CAB PRESS. EXCESS RESIDULE PR ON ECAM PRESSURE LIGHTS ALSO ON CABIN DOOR. NO PRESSURE DIFFERENTIAL NOTED. CORRECTIVE ACTION: T/S PER A330 TSM 52-71. PSCU BITE. NO FAULTS. PERF CPC BITE OPS TEST IAW A330-300 AMM 21-31 - NO FAULTS. OK FOR SVC AND FURTHER OBSERVATION. (8337562)
